Vol. 5, No. 1, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 5, No. 1, 2012

Elliptic curves, eta-quotients and hypergeometric functions
1–8

David Pathakjee, Zef RosnBrick and Eugene Yoong

Trapping light rays aperiodically with mirrors
9–14

Zachary Mitchell, Gregory Simon and Xueying Zhao

A generalization of modular forms
15–24

Adam Haque

Induced subgraphs of Johnson graphs
25–37

Ramin Naimi and Jeffrey Shaw

Multiscale adaptively weighted least squares finite element methods for convection-dominated PDEs
39–49

Bridget Kraynik, Yifei Sun and Chad R. Westphal

Diameter, girth and cut vertices of the graph of equivalence classes of zero-divisors
51–60

Blake Allen, Erin Martin, Eric New and Dane Skabelund

Total positivity of a shuffle matrix
61–65

Audra McMillan

Betti numbers of order-preserving graph homomorphisms
67–80

Lauren Guerra and Steven Klee

Permutation notations for the exceptional Weyl group $F_4$
81–89

Patricia Cahn, Ruth Haas, Aloysius G. Helminck, Juan Li and Jeremy Schwartz

Progress towards counting $D_5$ quintic fields
91–97

Eric Larson and Larry Rolen

On supersingular elliptic curves and hypergeometric functions
99–113

Keenan Monks